Communications in Number Theory and Physics

Volume 2 (2008)

Number 3

Autocorrelation of ratios of $L$-functions

Pages: 593 – 636

DOI: http://dx.doi.org/10.4310/CNTP.2008.v2.n3.a4

Authors

Brian Conrey (American Institute of Mathematics, Palo Alto, Calif.)

David W. Farmer (American Institute of Mathematics, Palo Alto, Calif.)

Martin R. Zirnbauer (Institut für Theoretische Physik, Universität zu Koeln, Germany)

Abstract

We give a new heuristic for all of the main terms in thequotient of products of $L$-functions averaged over a family.These conjectures generalize the recent conjecturesfor mean values of $L$-functions. Comparison is made to theanalogous quantities for the characteristic polynomials ofmatrices averaged over a classical compact group.

Full Text (PDF format)